# SDR 2007UALA04397

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 45,004 hours, 16,211 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ATTND PANEL, EMERGENCY LIGHT SWITCH IS INOP.  SWITCH WILL NOT STAY ON.   FOUND SWITCH IS FAULTY.  REPLACED ATTEND PANEL CONTROL.
